| Model Number |
LTF-S190-10 |
| Medical Device Problem Code |
Unexpected Color (4055)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the flex deflectable videoscope exhibited intermittent color changes to violet, then flashes between violet and normal color.The issue occurred during set up / inspection prior to use.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
Updated: d9, h3, h4, h6, h11.This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, the device image was found to flicker from green to purple during angulation.A definitive root cause of the image issue could not be determined, however, the issue was likely the result of an electronic component failure.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.